Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
smashboxqt

Headaches while on accutane??

Recommended Posts

OK, today is my 10th day on accutane, and for the past week, Ive been getting really horrible headaches every day that I never had before I started accutane. Have any of you guys had bad headaches while on accutane? Is this normal?

Share this post


Link to post
Share on other sites

im not lying, it might not mean thats why but they told me if i got severe headaches that it meant my brain was swelling. i would contact the derm asap. this is why i chose not to take tane

Share this post


Link to post
Share on other sites

Umm. A lot of people experience mild head aches while on Accutane. Some, unfortunately, experience the adverse reaction of having their brain pressure increase -- causing headaches (which are probably very painful).

Don't quote me on this, but I think it usually happends to skinny people with not much fat in their bodies. Instead of eating off the fat in your food, it'll begin to eat fat off your body -- including your brain. You need to be taking your Accutane pills with food.

Slimey, Gross, Fatty, Big Fat Piece of Beef, Oily, Icky, NASTIEST, Fattiest food you CAN FIND....Hahha just kidding. Take it with food.

*Make sure you report this side-effect to your doctor!

GLUCK!

Share this post


Link to post
Share on other sites

Dont worry smashqt you aint alone with the headaches side-effect sad.gif .. I think if i took a painkiller everytime i had one you'd hear me rattling!

I put it down to dy-hyration mainly after friend making comment... Like when you have a drink and get a hangover your body dehydrated so that sorta thing....?

Learnt something new from acne_sucks... Heard something about eating fatty things when taking tabs but no proper reason.Now i know why im defo eating more fat.

Good excuse for Unhealthy foods and could do wiv saving the brain fat :-s

Hope all goes well in treatment for ya... biggrin.gif

Share this post


Link to post
Share on other sites

Who cares about taking food with the pills. Heck, half the time I was taking my pills I took a glass of water then went to bed. I was fine before and still am. The reason you are suppose to take food with the pills is because some people will have sore stomach if they don't.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×